# SDR SWAA2021021126949

- Difficulty date: October 29, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS420 RBL23 WL157. / REMOVED AND INSTALLED FLOOR TO SIDEWALL SUPPORT AT FCB BS 400 BS 420 FROM BAC1496-444-7075T62C LOT# 1440365-1 LOCATED AND DRILLED IAW SRM 53-00-53-1A-2; SRM 51-40-02; SRM 51-40-05; SRM 51-20-01; DWG 143A7501 AND DWG 143A7500 80641U 05NOV20
